# SDR AU990079

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: C589110117
- Condition: Corroded
- Location: Elt
- Component: C5895110117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT BATTERIES LEAKING.  BATTERY CASE CORRODED.  BATTERIES WERE TWELVE MONTHS OUT OF DATE.
